# SDR SWAA053923

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 62,731 hours, 52,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY BULLNOSE LIGHT INOP AT ROW 12 DEF.  RELAMPED LIGHT PER MM.
